Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2004 (2004), Issue 4, Pages 339-357
http://dx.doi.org/10.1155/S1110757X04309034

On the links between limit characteristic zeros and stability properties of linear time-invariant systems with point delays and their delay-free counterparts

Instituto de Investigación y Desarrollo de Procesos (IIDP), Facultad de Ciencias, Universidad del Pais Vasco, Leioa (Bizkaia), Aptdo. 644 de Bilbao, Bilbao 48080, Spain

Received 4 September 2003; Revised 19 December 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. De La Sen and J. Jugo, “On the links between limit characteristic zeros and stability properties of linear time-invariant systems with point delays and their delay-free counterparts,” Journal of Applied Mathematics, vol. 2004, no. 4, pp. 339-357, 2004. doi:10.1155/S1110757X04309034